# SDR SWAA2020092117335

- Difficulty date: September 15, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 66,311 hours, 39,277 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FORWARD SLIDES 'PULL TO INFLATE' COVER MISPLACED.  RE-ALIGNED/POSITIONED COVER, PER SIP (RE-VELCROED, ALIGNED W/VELCO COVER).
